# SDR UIEA2021031500567

- Difficulty date: March 9, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 78,768 hours, 15,656 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SHUTDOWN AFTER BLOCKING IN.( PERFORMED APU ECU BITE TEST IAW AMM 49-11-00/501. SYS OK, APU OK FOR SERVICE. )
